Papers in Scientific Journals
The following is the list of publications in scientific journals of the Center for Research in Mathematical Engineering, ordered by year of occurrence, since 2009, date of creation of this center. When you click on the name of a certain author, all their publications available in this database are displayed together with a link to their list of publications in the AMS MathScinet database.
Publications of Jacques DEMONGEOT
|Number||Authors, Title and Details|
Julio ARACENA, Laurence CALZONE, Jean - Paul COMET, Jacques DEMONGEOT, Marcelle KAUFMAN, Aurélien NALDI, Adrien RICHARD, El Houssine SNOUSSI, Denis THIEFFRY: On circuit functionality in Boolean networks. Bulletin of Mathematical Biology, vol. 75, 6, pp. 906-919, (2013).
Julio ARACENA, Jacques DEMONGEOT, Eric FANCHON, Marco MONTALVA: On the number of update digraphs and its relation with the feedback arc sets and tournaments. Discrete Applied Mathematics, vol. 161, 10-11, pp. 1345-1355, (2013).
Julio ARACENA, Jacques DEMONGEOT, Eric FANCHON, Marco MONTALVA: On the number of different dynamics in Boolean networks with deterministic update schedules. Mathematical Biosciences, vol. 242, 2, pp. 188-194, (2013).